Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Al3X

Need advice on Accoutane

Hello, Im 14 years old. Two months ago i visited my dermatologist and she pricribed me to accoutane. Im going to my dermatologist tomorrow to start accoutane. My acne isnt too bad. I have lots of spots but its not so worst.. of course i want clear skin..but im afraid that accoutane will make me more red marks and scars..

so i dont know what to do.. any advices would be very thankful.

Thank you

Share this post


Link to post
Share on other sites

The red marks will be redder to start off with because accutane increases circulation in the skin. After a while though, it will help fade the marks because of its effect of making the skin renew itself more often. You won't get worse scarring because of it, in fact on the contrary if accutane is switching off the bad acne your skin is suffering from then you will be prevented from further scarring.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×